# SDR UIEA2016090600735

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,962 hours, 17,468 cycles
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 033638
- Part serial: EB1498
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO FAN EICAS MESSAGE MAINTENANCE.  R & R AFT CARGO NR 1 BLOWER, M718, IAW AMM 26-16-02. OPS CK NORMAL.
